# SDR ASAA2015011110223

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,771 hours, 9,653 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4739
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,776 hours, 9,654 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE TAI VALVE DID NOT CLOSE AFTER LANDING.  ACFT GROUNDED. VERFIED BOTH LIGHT ON P5-11 AND ON UPPER DU. T/S IAW FIM 30-21, TASK 801.  VERIFIED OVERPRESSURE SWITCH S806 GOOD, VERIFIED WIRING FROM P5-11 TO OVER PRESSURE SWITCH GOOD.  TRIED NEW P5-11, PANEL IAW AMM 30-11-40-000-801/-400-801.  NO HELP.  REINSTALLED ORIGINAL IAW SAME REF FOUND INLET COWL TAI VALVE BAD.  R & R RT COWL THERMAL ANTI-ICE VALVE IAW AMM 30-21-11-000-801/-400-801. OPS AND LEAK GOOD.  VERIFIED RT COWL CORRECTLY EXTINGUISHED AFTER ENG RUN.
